# SDR CA081210010

- Difficulty date: November 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AFTER T/O, ENGINE POWER LOSS OCCURRED (AT APPROX 300 FT ALTITUDE). THE ENGINE WAS SECURED AND A TURNBACK INITIATED. THE ACFT MADE A SINGLE ENGINE LANDING. POST EVENT INSP FOUND FRACTURED HP BLADES. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
